Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Keratitis in one eye, headache on using predforte acetate, homide, levotop drops, lowered power. What can be done?

Sir, I am from Gwalior, Madhya Pradesh India. My Name is Babita Gupta female, 42 years of age. I have KERATITIS problem in my left eye. This problem create through first rain water infection in the month of Jun 2011. After that I consult my doctor and he suggest me PREDFORTE ACETATE, ZENTEEL, HOMIDE and LEVOTOP eye drops. By using these eye drops since a long time I felt severe so I stopped these eye drops. Today my left eye vision is 6/60. If I use these drops again then headache will start again. Please tell me what do to?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
hello..u will have to ask yr doc..about the it active?? as u said u got the infection from rain water last i'm worried that it may be a fungal infection/acanthoameba..or bacterial infection..this can only be told by the doc clinically by clinical picture or get the scrapping-diagnostic of the keratitis area..
u have to be serious..otherwise..problem suddenly may get worse..
please rule out fungal infection/acanthamoeba-by lab test after scrapping of the infected tissue ,otherwise..predforte will suppress the symptoms superficially but deep inside the cornea..fungus will grow..i'm waiting the response from u..thanks
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor